RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 4, Pages 719–730 (Mi izv2389)  

This article is cited in 1 scientific paper (total in 1 paper)

On the structure of elliptic fields. I

V. A. Dem'yanenko


Abstract: Let $\mathscr K$ be an algebraic field and $\mathscr F$ an elliptic curve defined over $\mathscr K$. Let $\{O_{p^t},O'_{pt}\}$ be a basis of all the points of order $p^t$ on $\mathscr F$. The field $\mathscr K(O_{p^t},O'_{pt})/\mathscr K(O_p)$ is given explicitly.
Bibliography: 3 titles.

Full text: PDF file (1401 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 27:1, 39–51

Bibliographic databases:

UDC: 513.6
MSC: 11G05, 14H25
Received: 25.08.1981

Citation: V. A. Dem'yanenko, “On the structure of elliptic fields. I”, Izv. Akad. Nauk SSSR Ser. Mat., 49:4 (1985), 719–730; Math. USSR-Izv., 27:1 (1986), 39–51

Citation in format AMSBIB
\Bibitem{Dem85}
\by V.~A.~Dem'yanenko
\paper On the structure of elliptic fields.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 4
\pages 719--730
\mathnet{http://mi.mathnet.ru/izv2389}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806682}
\zmath{https://zbmath.org/?q=an:0595.14022}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 27
\issue 1
\pages 39--51
\crossref{https://doi.org/10.1070/IM1986v027n01ABEH001164}


Linking options:
  • http://mi.mathnet.ru/eng/izv2389
  • http://mi.mathnet.ru/eng/izv/v49/i4/p719

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Dem'yanenko, “On the structure of elliptic fields. II”, Izv. Math., 62:1 (1998), 1–18  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:125
    Full text:44
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019